# SDR 2025FA0000049

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: General aviation
- Aircraft: N971MB
- Make and model: Cessna 525
- Aircraft serial: 0971
- Aircraft time: 1,870 hours, 2,035 cycles
- Engine: Wilint FJ441AP
- Engine time: 1,870 hours, 2,037 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 66032
- Part serial: HW46178
- Condition: Damaged
- Location: Engine
- Part time: 1,870 hours, 2,037 cycles
- Component: Engine, Wilint, FJ441AP
- Component part number: 45700104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILLIAMS INTERNATIONAL ENGINE MODEL FJ44-1AP, SERIAL NUMBER 290348, FROM AIRCRAFT 525M2-0971 (N971MB), WAS RETURNED TO OUR REPAIR STATION FOR UNSCHEDULED REPAIR.  THE ENGINE OEM PROVIDED A REPORT FROM THE AIRCRAFT OPERATOR INDICATING THIS ENGINE WAS EXHIBITING A “NOISE” AFTER FLYING IN ICING CONDITIONS.  ACCORDING TO THIS REPORT, BOTH ENGINES ON THIS AIRCRAFT EXHIBITED DAMAGE TO THE FAN ROTORS AND INLET CASES AS A RESULT OF FLYING IN ICING CONDITIONS.  DUE TO THE EXTENT OF DAMAGE OBSERVED ON ENGINE 290348, ENGINE OEM PRODUCT SUPPORT DIRECTED AN AUTHORIZED SERVICE CENTER TO REMOVE THIS ENGINE FROM THE NO. 2 POSITION AND RETURN IT TO OUR REPAIR STATION.  AFTER INDUCTION INTO OUR REPAIR STATION, SUBSEQUENT DISASSEMBLY REVEALED ONE MISSING INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE.  INSPECTION OF THE IPC STATOR VANES AND HIGH-PRESSURE COMPRESSOR ROTOR REVEALED NO DAMAGE, INDICATING THE LIBERATED IPC BLADE DID NOT ENTER THE ENGINE CORE.
